# SDR ABXR2020022410011

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N695GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,948 hours, 43,501 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 182T710377
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB. UPPER CHORD ATTACH FITTING UNDER PANEL 335AT HAS CORROSION UNDER NUT PLATES & ALSO CORRODED NUT PLATES.CORROSION BENEATH 335AT FOUND TO BE OUT OF LIMITS. REMOVED , FABRICATED & REPLACED CORRODED CHORD ( PN 182T7103-77) IAW BOEING DWG 182T7103
